It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 15Showing 1 - 20 of 291 for accutane can make skin worse. (0.096 seconds)


... The same with me. i never had bad skin and then i went to the derm cuz i was having some problem areas and he gave me tazorac which just made my skin worse. Now i have a bunch of red spots on my face and i look hideous. ... (9 replies)
... Hi Caligirl, thanks for the response. I guess that I was referring to a few blogs and posts that I read on the internet. Several people have said that accutane can make you scar more easily, and acne that otherwise wouldnt scar often leaves small red scars that take longer to heal. ... (3 replies)
... Just do the Accutane. My Son just finished up his 4th month on Accutane and is looking real good right now... and you will too. ... (2 replies)

... The blood test is to check your liver, it doesn't tell if it will help, they only want to make sure that no liver damage is occuring. ... (9 replies)
... Does'nt your Doctors make you guys take blood test? ... (9 replies)
... I started the treatment with 5 pimples on my temples, now im just a mess! Like 5 actual small pimples but TONS of red scars ALL OVER my forehead and temples. I can wear a hat all the time but Im sure it'll just make it worse. ... (9 replies)
... but as another poster said, learning tricks of the trade, especially using green based primers to lessen the redness, followed by the right shade of foundation, can really make a difference. ... (6 replies)
... I can almost "feel" it. It is this feeling of slight irritation, almost a "heat. ... (1 replies)
... ng scarring, this is a genetic derm. condition that is difficult to treat. It has to be treated from the "inside out", and some topical substances and treatments can actually make it worse. Heat, friction, increased sweating, oily or occlusive creams, ointments can worsen this acne. ... (7 replies)
... I feel your pain! Treating acne seems to be a never ending battle. Two months seems like a long time for your skin to be detoxing. ... (3 replies)
... very severe acne on my forehead, cheeks, and jawline. At first it was tolerable, I didnt mind it much because I would always get a pimple here and there, but my skin was always beautiful.. then suddenly it wasn't. Out of nowhere one pimple would come after the other and soon enough they were everywhere. ... (8 replies)
... I am a 28 year old who has had acne for 11 years. Until now, it was never that bad, though always worse than any of my friends. I have tried all the antibiotics with not much improvement. ... (0 replies)
Fix my face.
Jan 16, 2006
... actually, it's not advisable to wash your face more than twice a day. it strips your skin of it's natural oils, disrupting it's normal production, and it could only lead to more breakouts. my advice, just wash your face in the morning and evening. ... (2 replies)
... lol yes mirrors are BRUTAL! they are the root of all evil. when i avoid mirrors things are just generally better. i am wondering what i can do to reward myself. ... (231 replies)
... i'm 16 this year and has been troubled over acne once i was 9 or 10. i took antibiotic before and also,Differin gel. Stopped for a year and now it's back worse than ever.i've got it on my face,neck,chest and almost everywhere. i hate it. ... (2 replies)
Accutane question
Jul 20, 2005
... (8 replies)
After accutane
Jul 17, 2005
... and have been on them continuously, I have never taken a break from them in fear that it will make me break out! ... (27 replies)
... accutane makes the skin heal much slower than it used to. ... (1 replies)
... day 10, no real initial breakout yet. my lips are killing me. the skin around my mouth is really dry but a good scrub in the shower gets it all off. i can't stop picking scabs and breaking my whiteheads... it's so tempting! ... (33 replies)
... This drug is not causing my depression, my face is. I have, well actually had, mild acne until i started accutane just under a month ago. Since then my face has gotten much worse, couple of cysts and more zits. I am so tired of it. ... (8 replies)


Associated Tags: acne, alesse, aspect, cystic, depression anxiety stress sadness, masturbation, microdermibrasion, painful, pimples, retin-a, tazorac

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 15

All times are GMT -7. The time now is 02:22 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!